# SDR CALA2016051800314

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 51,117 hours, 18,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL BULLNOSE LIGHT IS INOPERATIVE AT ROW 20ABC.  RELAMPED EEPL BULLNOSE LIGHT IAW AMM 33-51-03-960-801.  OPERATIONAL TESTED GOOD IAW AMM 33-51-00-710-801.
